MathSciNet Relay Station
MathSciNet bibliographic data
MR1513031 DML
Tychonoff, A.; Ein Fixpunktsatz. (German) Math. Ann. 111 (1935), no. 1, 767–776.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement